Numerical solutions of the reaction diffusion system by using exponential cubic B-spline collocation algorithms


ERSOY HEPSON Ö. , Dag İ.

OPEN PHYSICS, vol.13, no.1, pp.414-427, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1515/phys-2015-0047
  • Title of Journal : OPEN PHYSICS
  • Page Numbers: pp.414-427

Abstract

The solutions of the reaction-diffusion system are given by method of collocation based on the exponential B-splines. Thus the reaction-diffusion system turns into an iterative banded algebraic matrix equation. Solution of the matrix equation is carried out byway of Thomas algorithm. The present methods test on both linear and nonlinear problems. The results are documented to compare with some earlier studies by use of L-infinity and relative error norm for problems respectively.